# SDR CA030624002

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 34,781 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Part number: 801B170001
- Condition: Failed
- Location: Le Slat
- Part time: 36,063 hours, 16,346 cycles
- Component: Le Slat Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT H 02 CHECK ,FOUND RT SLAT TORQUE TUBE STEADY BEARING  FIN 6081CM WITH NO BALL BEARINGS LEFT IN BEARING ASSEMBLY THIS STEADY BEARING IS LOCATED INBOARD OF RIB 13 INBOARD SIDE OF TELESCOPING PNEUMATIC DUCT BRACKET ON RT WING LEADING EDGE REMOVE AND REPLACE AS PER AMM REF,27-84-44-400AC TOTAL TIME 36063, AC CYCLES 16,346 TOTAL COMPONENT TIME 36063
